# SDR FDEA202205041111

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26698
- Aircraft time: 74,915 hours, 27,747 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 69539195
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF  SNRM  N00249  FWD CARGO DOOR 1EA  BRACKET CRACKED AT THE AFT  UPPER CORNER  OF  DOOR  REMOVED AND REPLACED BRACKET IAW BAC DWG 143N6603 REV B, FABRICATED IAW BOEING PL 69-53919   REV C, B757 SRM 51-40-02.
